Forwarding in discrete-time nonlinear systems

F. Mazenc, Henk Nijmeijer

    Research output: Contribution to journalArticleAcademicpeer-review

    24 Citations (Scopus)
    Original languageUndefined
    Pages (from-to)823-835
    Number of pages13
    JournalInternational journal of control
    Volume71
    Issue number5
    Publication statusPublished - 1998

    Keywords

    • METIS-140308

    Cite this

    Mazenc, F., & Nijmeijer, H. (1998). Forwarding in discrete-time nonlinear systems. International journal of control, 71(5), 823-835.